MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. IMPRA CARBOFLO EPTFE VASCULAR GRAFT; VASCULAR GRAFTS

BARD PERIPHERAL VASCULAR, INC. IMPRA CARBOFLO EPTFE VASCULAR GRAFT; VASCULAR GRAFTS
Model Number 70T74TWC
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Granuloma (1876)
Date of Event 07/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 03/2024).Device pending return.
 
Event or Problem Description
It was reported some time post graft placement, granuloma formation was identified.Patient current status was unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the alleged torn material could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: b5, d4 (expiry date: 03/2024), g3, h6(method).H11: e1, h6(result, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that some time post graft placement, granuloma formation was identified.Patient underwent surgical excision to remove the granuloma.Patient current status was unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: five sealed impra eptfe vascular grafts lot samples were returned for evaluation.All samples inner packaging trays were noted to be sealed, no anomalies were noted to the samples.Due to the nature of the complaint, there is no functional testing was performed.Therefore the investigation for the lot sample is inconclusive for the reported issue, the original reported device will remain inconclusive for the reported issue as they were not returned for evaluation.A definitive root cause for the alleged patient device interaction problem could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 03/2024),.

Brand Name
IMPRA CARBOFLO EPTFE VASCULAR GRAFT
Common Device Name
VASCULAR GRAFTS
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key12493816
Report Number2020394-2021-01746
Device Sequence Number16988245
Product Code DYF
UDI-Device Identifier00801741021664
UDI-Public(01)00801741021664
Combination Product (Y/N)N
Initial Reporter CountryZA
PMA/510(K) Number
K004012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70T74TWC
Device Catalogue Number70T74TWC
Device Lot NumberVTDQ0390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer11/12/2021
01/10/2022
Initial Report FDA Received Date09/20/2021
Supplement Report FDA Received Date11/16/2021
01/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown